# SDR HNAA2025092900651

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 54,815 hours, 52,847 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 8152403
- Part serial: 9904015
- Condition: Smoke
- Location: Cockpit
- Part time: 52,834 hours, 49,194 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN FLIGHT DECK AT CRUISE.    SUSPECT PACK #1'S ACM TO BE INOP CAUSING SMOKE TO UNIT IN FLIGHT DECK.  AIR COND PACK ELECTRO/MECH N600-N649.   FACT  29SEP25  05:36  MDT  FOUND ACM TURBINE RUBBING. R & R NR 100 ACM IRT AMM 21-51-03. R & R NR 100 HEAT EXCHANGER IRT AMM 21-51-02 DUE TO HISTORY. OPS AND LEAK CHECK GOOD.
